# SDR F3LA2010021200336

- Difficulty date: February 11, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N802FR
- Make and model: Airbus A318-111
- Aircraft serial: 1991
- Aircraft time: 23,476 hours, 12,295 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE2463921G0097
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE FLIGHT CREW NOTED THE GREEN HYD SYS FLUID LEVEL WAS LOW.  MX R & R THE RT MLG DOOR ACTUATOR AFT HYD HOSE AND SERVICED THE GREEN HYD SYS AMM IAW 32-31-38 PB 401 AND AMM 29-00-00-870-003.
